# SDR ABXA010145

- Difficulty date: March 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 85,674 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE EXTERIOR SKIN AT STATION 1750 LONGERON 15R-16R WAS FOUND TO BE CRACKED BETWEEN FASTENERS.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-8 SRM 53-2-1.
